# SDR DXTA200500536

- Difficulty date: January 15, 2005
- Submitted: January 18, 2005
- Operation: Air carrier
- Aircraft: N912QS
- Make and model: Cessna 750
- Aircraft serial: 7500012
- Aircraft time: 5,342 hours, 3,209 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Roller
- Condition: Lack Of Lube
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE RED UNLOCK GEAR ILLUMINATED, RECYCLED THE GEAR: NORMAL DOWN AND LOCKED.  RETURNED THE GEAR AND LIGHT STAYED ON.  COULD NOT VERIFY DISCREPANCY IN HANGAR.  BUT INSPECTED UPLOCK SYSTEM FOR ALL THREE GEARS.  FOUND RIGHT GEAR UPLOCK ROLLER DIFFICULT TO TURN.  REMOVED, CLEANED LUBED REINSTALLED UPLOCK ROLLERS ON ALL GEARS.  VERIFIED UPLOCK HOOKS ALL MOVE FREELY.  LUBRICATED UPLOCK HOOK PIVOT POINTS.  OPERATED LANDING GEAR MULTIBLE TIMES & NO FAULTS NOTED.  ALL WORK IAW CESSNA 750 MM 32-30-00.
